# SDR KBM2005F00076

- Difficulty date: March 22, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350BA
- Aircraft serial: 3296
- Aircraft time: 5,458 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 8000 · Engine Starting System
- Part: Drain Valve
- Part number: 0174078030
- Part serial: 762M
- Condition: Leaking
- Location: Starter
- Part time: 1,589 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

START DRAIN VALVE, UNIT HAS INTERNAL LEAK.  REMOVED AND REPLACED. (K)
